MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number AA-80075
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the iv set.
 
Event or Problem Description
The user reported that an iv set leaking issue.The solution passed through the closed roller clamp on the secondary line."we have had a disaster here the past couple of days with our secondary tubing! probably half of our tubings are still pouring liquid through the tubing, and upon closer inspection it appears that if you roll the roller to a certain spot it closes the line, but if you roll it all the way up it releases the tube and flows again.So, we have had chemotherapy, steroids, saline, and all kinds of other meds pouring onto our counters and floors.We at first thought it was someone forgetting to clamp the tubes, but then today we really ket an eye on it and discovered the mess! i just wanted to let you know, and we're hoping that it was just one box of secondary tubes and not all we have in stock!!" no patient was injured or harmed in this case.
 
Additional Manufacturer Narrative
The user-reported issue was not confirmed.Zyno medical performed the investigation testing on two cases of unused administration sets from the same lot on 09/13/2017.The leaking issue was not duplicated, and the roller clamps functioned as expected within specification.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00120).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6560039
Report Number3006575795-2017-00120
Device Sequence Number865164
Product Code FPA
UDI-Device Identifier00814371020600
UDI-Public00814371020600
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA-80075
Device Lot Number109233KS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by Manufacturer05/04/2017
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1